RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 26, выпуск 2, страницы 290–304 (Mi adm685)  

RESEARCH ARTICLE

Abelian doppelsemigroups

Anatolii V. Zhuchoka, Kolja Knauerb

a Department of Algebra and System Analysis, Luhansk Taras Shevchenko National University, Gogol square, 1, Starobilsk, 92703, Ukraine
b Laboratory of Computer Science and Systems, Aix-Marseille University, LIS UMR 7020, Case Courrier 901, 163, avenue de Luminy 13288, Marseille Cedex 9, France

Аннотация: A doppelsemigroup is an algebraic system consisting of a set with two binary associative operations satisfying certain identities. Doppelsemigroups are a generalization of semigroups and they have relationships with such algebraic structures as doppelalgebras, duplexes, interassociative semigroups, restrictive bisemigroups, dimonoids and trioids. This paper is devoted to the study of abelian doppelsemigroups. We show that every abelian doppelsemigroup can be constructed from a left and right commutative semigroup and describe the free abelian doppelsemigroup. We also characterize the least abelian congruence on the free doppelsemigroup, give examples of abelian doppelsemigroups and find conditions under which the operations of an abelian doppelsemigroup coincide.

Ключевые слова: doppelsemigroup, abelian doppelsemigroup, free abelian doppelsemigroup, free doppelsemigroup, interassociativity, semigroup, congruence, doppelalgebra.

Полный текст: PDF файл (335 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 08B20, 20M10, 20M50, 17A30
Поступила в редакцию: 07.09.2018
Язык публикации: английский

Образец цитирования: Anatolii V. Zhuchok, Kolja Knauer, “Abelian doppelsemigroups”, Algebra Discrete Math., 26:2 (2018), 290–304

Цитирование в формате AMSBIB
\RBibitem{ZhuKna18}
\by Anatolii~V.~Zhuchok, Kolja~Knauer
\paper Abelian doppelsemigroups
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 290--304
\mathnet{http://mi.mathnet.ru/adm685}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm685
  • http://mi.mathnet.ru/rus/adm/v26/i2/p290

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:89
    Полный текст:24
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020